# SDR ASAA2019102873119

- Difficulty date: October 27, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 30,175 hours, 8,651 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Hf Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 HF RADIO INOP AFTER TAKEOFF. NO SIDE TONE AND CANNOT TRANSMIT NOR RECEIVE ON ANY FREQ. WOULD NOT TRANSMIT FROM CAPT'S AND F/O PUSH TO TALK SWITCHES AND HAND MICS. GROUNDED - YES. RESET #2 HF SYSTEM BITE AND OPS CK OK REF B737-800 AMM 23-11-00.ALSO COMMUNICATION TEST WITH SFO OCEANIC OK NORMAL. A/C OK FOR SERVICE.
